How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 18673
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Dermatology Question Here...
Dr. D. Love is online now

I have been prescribed epaderm cream for a rash caused by

Customer Question

i have been prescribed epaderm cream for a rash caused by cellulitis,i have been using it for over a week but the rash is still there,could you give me some advice, thank you,
m smith
Submitted: 12 months ago.
Category: Dermatology
Expert:  Dr. D. Love replied 12 months ago.

Hello from JustAnswer.

Could you attach a picture of the rash?

Expert:  Dr. D. Love replied 12 months ago.

I have asked for a picture of the rash and have not heard back.

There are many different possible causes of a rash. Since the Epaderm has not helped, another option would be to try an over the counter hydrocortisone cream, which can help relieve inflammation in the skin.

The other major consideration would be if there is any residual infection. Your doctor apparently has thought that there is not any infection, since additional antibiotics have not been prescribed, but that is the other reason for reviewing a picture.

If i can provide any additional information, please let me know.